Next Article in Journal
Estimation of Population Prevalence of COVID-19 Using Imperfect Tests
Next Article in Special Issue
Dissipativity of Fractional Navier–Stokes Equations with Variable Delay
Previous Article in Journal
Extending Fuzzy Cognitive Maps with Tensor-Based Distance Metrics
Previous Article in Special Issue
Existence of Positive Solutions for a System of Singular Fractional Boundary Value Problems with p-Laplacian Operators

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 1899

Article: On Caputo–Riemann–Liouville Type Fractional Integro-Differential Equations with Multi-Point Sub-Strip Boundary Conditions
Authors: by Ahmed Alsaedi, Amjad F. Albideewi, Sotiris K. Ntouyas and Bashir Ahmad

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop